Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Suffering from stomach upset, acidity and loose motion. Had a kidney transplant. What could it be?

User rating for this question
Very Good
Answered by

Diabetologist
Practicing since : 2006
Answered : 869 Questions
Question
I am suffering from stomach upset acridity and loos mostion after one year of kidney transplant
Posted Mon, 25 Nov 2013 in Digestion and Bowels
 
 
Answered by Dr. Pratap VGM 1 hour later
Brief Answer: loss of intestinal colonial bacteria Detailed Answer: Dear sir Welcome to healthcare magic Dont worry let me explain to you briefly what is the problem. This is very common in renal disorders and with raised creatinine levels. That too in diabetic patients There will be loss of colonial bacterias in the interstine which is responsible for digestion and these are responsible for hardening of stools Usually what you are experiencing is very common in patients with diabetic patients So what best you can do is to get consult with nephrologist and take some probiotic powders which contains some bacteria which are not harmful. Hope your problem get solved Thanks
Above answer was peer-reviewed by
 
Follow-up: Suffering from stomach upset, acidity and loose motion. Had a kidney transplant. What could it be? 9 hours later
Is it not dangerous for me?
 
 
Answered by Dr. Pratap VGM 1 hour later
Brief Answer: dont worry Detailed Answer: Dear sir Dont worry if you get trated with probiotics then it will come under control. That being said, do not neglect it; follow up with your doctor since it has potential to cause more harm. Thanks
Above answer was peer-reviewed by
 
Follow-up: Suffering from stomach upset, acidity and loose motion. Had a kidney transplant. What could it be? 1 hour later
My doctor suggest me to take cap vibact ds
 
 
Answered by Dr. Pratap VGM 20 minutes later
Brief Answer: Sure you can take Detailed Answer: Dear sir/madam Sure you can takeit.. no probIem Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor